# SDR ASAA2025012256514

- Difficulty date: January 22, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 60,994 hours, 18,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A320132
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN UPPER LAPSEAM BS.727E+13 TO BS.887 STR.23L HAS 9 AREAS THAT SHOW SIGNS OF CORROSION. (MARKED IN RED). GROUNDED - YES. ACCOMPLISHED ASA EA 800-53EA-28299 REV:00 REV. DATE 3/10/2025. TITLE SECTION 46 LH FUSELAGE SKIN, BETWEEN STA 727E+13 AND STA.888 AT S-23L SKIN LAP JOINT, LOWER OVERLAPPED SKIN CORROSION DAMAGE-REPAIR THE BLEND AND DOUBLER REPAIRS WERE ACCOMPLISHED PER BOEING COMMUNICATION CPZ-ASA-25-0026 AS A CATEGORY B REPAIR WITH STAGE 1 (STATIC STRENGTH) APPROVAL (FOR BLENDS AND REPAIRS BETWEEN STA 727E AND STA 885) AND A CATEGORY A REPAIR FOR BLEND #11 BETWEEN STA 885 AND STA 888. NOTE FAA FORM 8100-9 IS ATTACHED TO THIS EA ON PAGE 25 AND 26.
